@article{(Open Science Index):https://publications.waset.org/pdf/10009479,
	  title     = {Positive Solutions for Systems of Nonlinear Third-Order Differential Equations with p-Laplacian},
	  author    = {Li Xiguang},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, by constructing a special set and utilizing
fixed point theory, we study the existence and multiplicity of the
positive solutions for systems of nonlinear third-order differential
equations with p-laplacian, which improve and generalize the result
of related paper.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {12},
	  number    = {9},
	  year      = {2018},
	  pages     = {184 - 189},
	  ee        = {https://publications.waset.org/pdf/10009479},
	  url   	= {https://publications.waset.org/vol/141},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 141, 2018},
	}